# SDR USAA2009011490074

- Difficulty date: January 13, 2009
- Submitted: January 15, 2009
- Operation: Air carrier
- Aircraft: N248AY
- Make and model: Boeing 767201
- Aircraft serial: 23900
- Aircraft time: 83,917 hours, 16,816 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lug
- Part number: S283T00845
- Condition: Broken
- Location: Slide Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BFM - C3 - EMERGENCY LIGHT - NR 6079868 - LT OVERWING SLIDE LIGHT (L396) INOP.  REPLACED BROKEN TERMINAL LUG ON LT OVERWING SLIDE LIGHT (L396) ASSEMBLY IAW B767 AMM 33-51-00.
